# SDR SWAA2012082707086

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 29,419 hours, 17,251 cycles
- Engine: Ge CFM567B24
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW1401
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  ENGINE THRUST BECAME UNCONTROLLABLE DURING FLIGHT SHORTLY AFTER LEVEL OFF.  THRUST DETERIORATED ON NR 2 THEN WENT NEAR MAX POWER, REDUCED TO IDLE.  NR 1 ENGINE DID THE SAME SHORTLY THERE AFTER.  REMOVED AND REPLACED NR 1 HMU PER MT.
